# SDR SWAA2019071935130

- Difficulty date: July 8, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A1500
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER INSPAR RIB, STAB. STA. 120.30, VERTICAL STIFFENERS #3 CRACKED APPROXIMATELY 1" ABOVE RIB LOWER FLANGE.  REPAIRED STIFFENER IAW SRM.
